# SDR SWAA2017042613390

- Difficulty date: March 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER FEEDER SUPPORT BRACKET CRACKED AT BS 867, BETWEEN STRINGERS 2 & 3R.      R & R THE SUPPORT BRACKET IAW SRM.
